# SDR HNAA2023062600208

- Difficulty date: June 7, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 49,237 hours, 46,166 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E980072 RH PYLON FWD YOKE UPPER FLANGE AFT FASTENER HOLE HAS RELEVANT INDICATION DURING HFEC ROTOSCOPE INSPECTION. PERFORMED BUSHING REPAIR TO RH PYLON FWD YOKE UPPER FLANGE AFT FASTENER HOLE IAW SB145-54-0008 AND EO1-53-23-0160.
